# SDR FDEA201307221671

- Difficulty date: July 22, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 13,685 hours, 1,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771124
- Part serial: 2546
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE OUT OF GREEN BAND.   R & R R1 DOOR  EMERGENCY SLIDE IAW AMM 25-66-01-4.    ACFT OK FOR SERVICE.
